# SDR 05636028

- Difficulty date: January 28, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N636BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7307
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

EVENT SUMMARY STATED ENG SHUTDOWN DURING FLIGHT.  REMOVED AND REPLACED LT 14TH STAGE OVERHEAT LOOP REF 26-12-00.  OPS CHECK GOOD AT THIS TIME.
